Alert archive / Indiana / Flash Flood Warnings in 2016
Flash Flood Warning 54, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Sep 8, 2016, 11:22 PM EDT for Dearborn County, Ohio County, Ripley County, Indiana. It was in force for 9 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2016, 11:22 PM EDT (03:22 UTC)
- Expired
- Sep 9, 2016, 8:15 AM EDT
- In force
- 9 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN
The radar
The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 7:00 AM EDT | HEAVY RAIN 1.53 | 5 E Moores Hill, IN | |
| Sep 9, 7:00 AM EDT | HEAVY RAIN 1.59 | 3 Wnw Lawrenceburg, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 430 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1359 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
611
WGUS51 KILN 090322
FFWILN
INC029-115-137-090515-
/O.NEW.KILN.FF.W.0054.160909T0322Z-160909T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1122 PM EDT THU SEP 8 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
OHIO COUNTY IN SOUTHEASTERN INDIANA...
CENTRAL DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
SOUTHEASTERN RIPLEY COUNTY IN SOUTHEASTERN INDIANA...
* UNTIL 115 AM EDT.
* AT 1119 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. WITH VERY HEAVY RAIN HAVING
FALLEN SPECIFICALLY ALONG THE NORTHERN PORTION OF LAUGHERY
CREEK...FLOODING FROM NORTHERN RIPLEY COUNTY IS EXPECTED TO AFFECT
FRIENDSHIP AND FARMERS RETREAT ALONG THE CREEK.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAWRENCEBURG...GREENDALE...AURORA...HIDDEN VALLEY...BRIGHT...
DILLSBORO...MOORES HILL...GUILFORD...WILMINGTON...MANCHESTER...
FRENCH...COLD SPRINGS...FRIENDSHIP...BENHAM...FARMERS RETREAT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3924 8482 3911 8482 3906 8490 3902 8488
3899 8498 3894 8508 3893 8520 3892 8521
3901 8532
$$
JDR4 follow-up statements
251
WGUS51 KILN 090510
FFWILN
INC029-115-137-090815-
/O.EXT.KILN.FF.W.0054.000000T0000Z-160909T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
110 AM EDT FRI SEP 9 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
OHIO COUNTY IN SOUTHEASTERN INDIANA...
CENTRAL DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
SOUTHEASTERN RIPLEY COUNTY IN SOUTHEASTERN INDIANA...
* UNTIL 415 AM EDT.
* AT 108 AM EDT...RUNOFF FROM EARLIER HEAVY RAIN IS STILL EXPECTED
TO IMPACT AREA STREAMS...ESPECIALLY LAUGHERY CREEK IN THE
FRIENDSHIP AND FARMERS RETREAT AREAS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAWRENCEBURG...GREENDALE...AURORA...HIDDEN VALLEY...BRIGHT...
DILLSBORO...MOORES HILL...GUILFORD...MANCHESTER...FRENCH...
COLD SPRINGS...FRIENDSHIP...BENHAM...FARMERS RETREAT...
CROSS PLAINS AND OLEAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3924 8482 3911 8482 3906 8490 3902 8488
3899 8498 3894 8508 3893 8520 3892 8521
3901 8532
$$
JDR340
WGUS71 KILN 090547
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
147 AM EDT FRI SEP 9 2016
INC029-115-137-090815-
/O.CON.KILN.FF.W.0054.000000T0000Z-160909T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO IN-DEARBORN IN-RIPLEY IN-
147 AM EDT FRI SEP 9 2016
...THE FLASH FLOOD WARNING FOR OHIO...SOUTHERN DEARBORN AND SOUTH
CENTRAL RIPLEY COUNTIES REMAINS IN EFFECT UNTIL 415 AM EDT...
AT 147 AM EDT...WHILE HEAVY RAIN HAS ENDED OVER THE AREA...EARLIER
RADAR ESTIMATES AND RAIN GAGE REPORTS INDICATED AS MUCH AS 3.5 TO 4
INCHES OF RAIN HAD FALLEN IN THE UPPER LAUGHERY BASIN. THE HEAVY
RAINFALL HAS ENDED ACROSS THE AREA. HOWEVER...RUNOFF FROM THE
EARLIER EXCESSIVE RAIN WILL CAUSE A FLASHFLOOD THREAT IN THE
LAUGHERY CREEK BASIN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FRENCH...FRIENDSHIP AND FARMERS RETREAT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3904 8489 3902 8488 3899 8498 3894 8508
3894 8514 3903 8527 3905 8522 3898 8513
$$
JDR401
WGUS51 KILN 090749
FFWILN
INC029-115-137-091215-
/O.EXT.KILN.FF.W.0054.000000T0000Z-160909T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
349 AM EDT FRI SEP 9 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
OHIO COUNTY IN SOUTHEASTERN INDIANA...
SOUTHERN DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
SOUTH CENTRAL RIPLEY COUNTY IN SOUTHEASTERN INDIANA...
* UNTIL 815 AM EDT.
* AT 347 AM EDT...WHILE HEAVY RAIN HAS ENDED OVER THE AREA...EARLIER
RADAR ESTIMATES AND RAIN GAGE REPORTS INDICATED AS MUCH AS 3.5 TO
4 INCHES OF RAIN HAD FALLEN IN THE UPPER LAUGHERY BASIN. THE HEAVY
RAINFALL HAS ENDED ACROSS THE AREA. HOWEVER...RUNOFF FROM THE
EARLIER EXCESSIVE RAIN WILL CAUSE A FLASH FLOOD THREAT IN THE
LAUGHERY CREEK BASIN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FRENCH...FRIENDSHIP AND FARMERS RETREAT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3904 8489 3902 8488 3899 8498 3894 8508
3894 8514 3903 8527 3905 8522 3898 8513
$$
NOVAK151
WGUS71 KILN 091206
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
806 AM EDT FRI SEP 9 2016
INC029-115-137-091216-
/O.EXP.KILN.FF.W.0054.000000T0000Z-160909T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO IN-DEARBORN IN-RIPLEY IN-
806 AM EDT FRI SEP 9 2016
...THE FLASH FLOOD WARNING FOR OHIO...SOUTHERN DEARBORN AND SOUTH
CENTRAL RIPLEY COUNTIES WILL EXPIRE AT 815 AM EDT...
FLOOD WATERS HAVE RECEDED FROM LAUGHERY CREEK AND ARE NO LONGER
EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO
HEED ANY ROAD CLOSURES.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3904 8489 3902 8488 3899 8498 3894 8508
3894 8514 3903 8527 3905 8522 3898 8513
$$
HICKMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 8:00 PM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, Sep 8, 8:00 PM EDT, 3 hours 22 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 800 PM EDT THU SEP 8 2016 .SYNOPSIS... Increasing moisture and a series of upper level disturbances will bring a chance of showers and thunderstorms to the Ohio Valley as a front move into the region from the north. Chances for showers and thunderstorms will remain in place through Saturday, when a cold front moves through, bringing drier conditions on Sunday and into next week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Mid level shortwave moving through the Great Lakes Will flatten out the northern portion of the ridge. Surface cold front will drop south into ILN/s northern counties overnight and stall out e-w parallel to the westerlies. In moist southwesterly flow PW/s will increase to 2.2 to 2.4 inches by Friday morning. Weak axis of 8H convergence to drop south and weaken during this evening. This will allow scattered showers and thunderstorms across the far northwest to weaken as it moves south across ILN/s FA. In this very moist environment, some of the storms may contain locally heavy rain. Given moderate instability in place early this evening, a few of the stronger storms could produce strong to severe winds. Lows will range from the upper 60s northwest to the lower 70s southeast. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... Shortwave to lift northeast in moist southwesterly flow Friday. Numerical models generally consistent with this s/w inducing a weak surface wave that tracks ne from the Mid MS Vly into the Great Lakes Friday/Friday night. This will allow the stalled front to lift north as a warm front. Best pops look to be focused over the west-northwest Friday afternoon/Friday evening, where more favorable instability and forcing coincides. Have mention of likely pops over this location. Threat for local heavy rain will continue with max PW axis in excess of 2 inches lifting north across ILN/s FA Friday night. Temperatures to remain a little above normal Friday, with highs from the lower 80s northwest to the mid 80s southeast. Lows will be muggy Friday night in the warm sector with readings around 70. Progressive mid level shortwave to move through the Great Lakes Saturday. Deepening surface low to track from the Upper MS VLY through the Great Lakes. Trailing the sfc low, a cold front will sweep east through ILN/s FA Saturday afternoon. Expect storms to develop in the axis of moderate instability that develops along and ahead of this front. Given wind flow, the potential exists for storms to organize into line segments with damaging winds being a threat. Have increased pops to likely with this fropa. Temperatures will show a good gradient with highs from near 80 northwest to the upper 80s southeast. In the wake of this front, surface high pressure builds in from the west Saturday night. Precipitation to come to an end Saturday evening with diminishing cloud overnight. Cooler and drier air advects in with lows in the mid and upper 50s. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Period begins with the region in a post frontal regime as high pressure builds east up the Ohio River Valley. Dry conditions will prevail through Tuesday, as the high will control the region's weather. Highs will be 70s on Sunday, then gradually warm to the 80s by Tuesday. Late Tuesday night into Wednesday, a cdfnt will drop into the area as a H5 s/w swings across the Great Lakes. There will be a chance of thunderstorms as the front pushes through. Highs Wednesday will be cooler, in the 70s, due to the rain chances. Another high pressure system will build in Wednesday night into Thursday. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... Additional convection extending from the area southwest to near KPAH, where an upper level disturbance will ride along the weakening boundary which will slowly settle southward across the mid ohio valley. Kept VCSH in the area with some uncertainty with how much of the current convection over southern Indiana will hold together as it rides along the boundary. Kept IFR ceilings in the forecast to develop mainly at kday/klck/kcmh north of the boundary and spread southward to kiln/kcvg/kluk as the boundary settles southward in the 12-18z timeframe. By 18z Friday...the stalled frontal boundary will begin to lift north as a warm front. IFR ceilings as a mid level trough digs/MVFR visibilities will improve with daytime heating...though scattered storms will develop in the afternoon with most of the taf locations will be in the warm sector between the northward progressing warmfront and ahead of the strong cold front to push through the area on Saturday. OUTLOOK...Thunderstorms possible through Saturday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Sites AVIATION...JDR
Hazardous weather outlook, Sep 8, 4:17 PM EDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 417 PM EDT THU SEP 8 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-092030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 417 PM EDT THU SEP 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A FEW STORMS THIS EVENING MAY PRODUCE STRONG TO SEVERE WINDS AND HEAVY RAINFALL. THE HEAVY RAINFALL MAY PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND LOCALIZED FLOODING. A FEW OF THE STORMS ESPECIALLY ON SATURDAY AFTERNOON MAY PRODUCE STRONG TO SEVERE WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 8, 10:39 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1039 PM EDT THU SEP 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD NAPOLEON 39.21N 85.33W
09/08/2016 RIPLEY IN EMERGENCY MNGR
OVER 2 FEET OF WATER OVER THE ROAD IN THE CENTER OF
NAPOLEON. SEVERAL ROADS THROUGH THE COUNTY ALSO
IMPASSIBLE.
&&
JDRLocal storm report, Sep 8, 10:40 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1040 PM EDT THU SEP 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM FLASH FLOOD BATESVILLE 39.30N 85.22W
09/08/2016 RIPLEY IN TRAINED SPOTTER
WATER FLOWING ACROSS ROUTE 46, MAKING IT NEARLY
IMPASSABLE
&&Local storm report, Sep 8, 10:47 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1047 PM EDT THU SEP 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HEAVY RAIN 1 NNE BATESVILLE 39.31N 85.21W
09/08/2016 M4.05 INCH FRANKLIN IN COCORAHS
4.05 INCHES TOTAL...WITH 3.01 INCHES SINCE 7 PM.
1045 PM FLASH FLOOD SEVEN MILE 39.48N 84.55W
09/08/2016 BUTLER OH EMERGENCY MNGR
OVER 1 FOOT OF WATER ACROSS ROUTE 127 NORTH OF HAMILTON.
&&
JDRLocal storm report, Sep 8, 11:01 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1101 PM EDT THU SEP 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM HEAVY RAIN 1 ENE SHARONVILLE 39.29N 84.39W
09/08/2016 M1.00 INCH HAMILTON OH TRAINED SPOTTER
FELL IN ONE HOUR. MINOR FLOODING OF STREETS AND YARDS.
&&Local storm report, Sep 8, 11:13 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1113 PM EDT THU SEP 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM FLASH FLOOD LEBANON 39.43N 84.21W
09/08/2016 WARREN OH TRAINED SPOTTER
MODERATE STREET FLOODING. 1.68 INCHES OF RAIN IN 41
MINUTES.
&&Local storm report, Sep 8, 11:19 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1119 PM EDT THU SEP 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM FLASH FLOOD BROOKVILLE 39.42N 85.01W
09/08/2016 FRANKLIN IN TRAINED SPOTTER
WATER FLOWING OVER ROUTE 52.
&&
ANOVAKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 8:23 PM EDT | Areal Flood Advisory | ILN | Fayette, Franklin, Union, Wayne | 112 min |
| Sep 8, 9:13 PM EDT | Flash Flood Warning | ILN | Dearborn, Fayette, Franklin, Ripley, Union | 5 hr |
| Sep 8, 9:39 PM EDT | Areal Flood Advisory | ILN | Franklin, Union | 111 min |
| Sep 8, 10:12 PM EDT | Flash Flood Warning | ILN | Dearborn, Franklin | 4 hr |
| Sep 9, 12:58 AM EDT | River Flood Advisory | ILN | Dearborn, Franklin | 16 hr |
| Sep 9, 1:39 AM EDT | Areal Flood Warning | ILN | Dearborn, Franklin, Ripley | 10 hr |
| Sep 9, 3:46 PM EDT | Flash Flood Watch | ILN | Dearborn, Fayette, Franklin, Ripley, Union, Wayne | 12 hr |
Nearby
Flash Flood Warnings in Indiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.